# SDR FDEA202204241038

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEFT HAND FORWARD (WING) INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   BORE FOUND CORROSION.  REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-  44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A. # 1-5750-T0325648 C PART 2 STEP 1F(1) AND STEP 1F(2).
